# SDR AALA20011154

- Difficulty date: May 18, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: Corroded
- Location: Fs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CORRODED AND SPLIT AT THE DRAIN MAST.  INSTALLED STRINGER REPAIR AS PER SRM 53-10-3.  INSTALLED NEW DRAIN MAST PAN PER SRM 51-10-1.  (M)
